# SDR UIEA2017031300326

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T0115Y16
- Condition: Corroded
- Location: Bs 434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 434,  STRINGER SPLICE 37R CORRODED.  THE STRINGER SPLICE WAS REMOVED & REPLACED IAW SRM 51-40-02, REV.103.
